# SDR GTIA021232

- Difficulty date: November 12, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LOWER FORWARD ISOLATOR ALIGNMENT MARK BEYOND LIMITS NR 2 ENGINE.  REMOVED FORWARD LOWER ISOLATOR.  INSTALLED LOWER FORWARD ISOLATOR ON NR 2 ENGINE.  (M)
